# SDR CA190816007

- Difficulty date: January 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 10,079 hours
- Engine: Pwa PT6A60A
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 1H982
- Condition: Intermittent
- Location: Air Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) 1. AN INTERMITTENT FAULTY BLEED AIR SYSTEM FLOW CONTROL VALVE P/N 1H98-2 (TC# 20190816007)
